RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 44, Issue 5  


On the recovery of a Pfaffian system of Fuchsian type from the generators of the monodromy group
V. A. Golubeva
979
Structure and representation of binary-Lie algebras
A. N. Grishkov
999
Multivarifolds and classical multidimensional Plateau problems
Dào Trong Thi
1031
Interpolation problems, nontrivial expansions of zero, and representing systems
Yu. F. Korobeinik
1066
On modifications of degenerations of surfaces with $\varkappa=0$
Vik. S. Kulikov
1115
On the intersection index of divisors
V. G. Lomadze
1120
Extension of convergence of quasipolynomials
A. M. Sedletskii
1131
Estimates of the deviations of partial Fourier sums on classes of continuous periodic functions of several variables
A. I. Stepanets
1150
Euler equations on finite-dimensional solvable Lie groups
V. V. Trofimov
1191
The geometry of singularities of a generic quadratic form
A. N. Tyurin
1200
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019